# SDR CALA2020091501102

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 17,739 hours, 6,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 403126
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN UPPER CABIN AT ROW 29 & 34 INOP.  REPLACED BATTERY PACK LOCATED ON CEILING PANEL AT 31 DEF, AS PER AMM 33-51-06-960-805.  LIGHTS CHECK GOOD.  LOG CLEARED.
